MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SOCKET WRENCH FOR VEPTR NUT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SOCKET WRENCH FOR VEPTR NUT
Model Number 03.641.004
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unspecified date, a socket wrench for veptr nut had failed a torque test during service and repair.There was no patient involvement.This report is for one (1) socket wrench for veptr nut this is report 1 of 1 for complaint (b)(4).

Brand Name
SOCKET WRENCH FOR VEPTR NUT
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES HAEGENDORF GMBH-CN
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6107428552
MDR Report Key13905240
Report Number2939274-2022-01071
Device Sequence Number17162446
Product Code HXC
UDI-Device Identifier10705034720128
UDI-Public(01)10705034720128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.641.004
Device Catalogue Number03.641.004
Device Lot NumberH342299-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown